MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE WITH LOCKING DEVICE; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE WITH LOCKING DEVICE; SCREWDRIVER
Model Number 03.010.112
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a synthes employee.Part: 03.010.112.Synthes lot: 5381283.Supplier lot: na.Release to warehouse date: march 06, 2007.Manufactured by synthes (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the holding sleeve with locking device was returned and received at us customer quality (cq).Upon visual inspection, it was observed that the device was missing the coupling sleeve component.No other issues were observed with the returned device.Dimensional inspection: there was conclusive evidence that the returned device was missing components, so the dimensional inspection was not performed.Based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Holding sleeve.The complaint condition was confirmed for the holding sleeve with locking device.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection of a loaner set on an unknown date, it was observed that the holding sleeve with locking device was missing a piece.There was no known patient or hospital involvement.This report is for a holding sleeve with locking device.This is report 1 of 1 for (b)(4).

Brand Name
HOLDING SLEEVE WITH LOCKING DEVICE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11960693
Report Number2939274-2021-02840
Device Sequence Number14343961
Product Code HXX
UDI-Device Identifier10886982067845
UDI-Public(01)10886982067845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.112
Device Catalogue Number03.010.112
Device Lot Number5381283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date06/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1